Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
Beau's Mom

Extreme nausea

Recommended Posts

I am being discharged tomorrow AM after 2 weeks in the hospital getting my psych and PD meds adjusted have been retching for 6 hours without vomiting I've had one oral dose of Zofran, plus one dose IM SINCE 3:30 pm.. I have taken my carb-levo, clonazepam, trazadone, fluvoxamine and Seroquel and kept them down since 9 PM PST, but the nausea and retching continue. The nurse gave me my 1/2 tab carb/levo two hours late (it was due at noon) although she did give me my 1.5 tabs of carb/levo CR on time. I take both meds q 3 h from 6 AM to 9 PM. After surviving a 5 week double dose of carb/levo CR (50/200 instead of 25/100 q 3 h. When the error was discovered the CR was reduced to 25/100 q3h. I have never felt quite right since September, having frequent panic attacks, especially since a severe rotator cuff repair on 12/5/12. Iyt was just a week ago that the neuro team reduced the carb/levo 25/100 and increased the carb-levo 25/100 CR to 1.5 pills.

 

it is now 10:05 PM. I asked my nurse for something else, but the medical docs have only offered oral Zofran or oral Vistaril, which the nurse promised me 40 minutes ago but has not brought.. I called the charge nurse about to see if the medical doc could call the neuro docs to see if that missed dose of carb/levo 25/100 could have caused spasms in my esophagus since I've had dysphagia for almost one year. They are now offering me 2 mg of oral Ativan I don't have much hope of it working because nothing I have taken orally has seemed to kick in.

 

You probably won't see this till morning but I may still be awake at this rate so please answer as quickly as possible. Also, my lower stomach sphincter has frozen before for up to 8 hours before Could this be the problem and would a rescue dose of 1/2 25/100 carb/levo crushed with a Vitamin C and dissolved in 3 oz. of 7-Up be useful?

 

Thank you from an exhausted but not sleepy Parkie.

Share this post


Link to post
Share on other sites

Thanks, see my previous post.

 

For nausea consider increasing carbidopa (loosen) dose to go along with sine met, Tigan, or domperidone.

 

Hard to determine the cause.

 

On my last answer to your query I made some suggestions to your docs on the sinemet.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×